Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 47, NWS Cleveland, OH

June 15, 20237 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 15, 2023, 8:09 PM EDT for 7 counties in Ohio. It was in force for 51 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 8:09 PM EDT (00:09 UTC)
Expired
Jun 15, 2023, 9:00 PM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Ashland County, OH, Erie County, OH, Huron County, OH, Lorain County, OH, Medina County, OH, Richland County, OH, Sandusky County, OH

The radar

The Cleveland radar (KCLE), 66 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:18 PM EDTTORNADO3 Nw Greenwich, OHAn NWS Cleveland Storm Survey confirms an EF-1 tornado with a maximum wind speed of 105 mph occurred in Huron County on June 15 2023. This tornado started 3 miles northwest of Greenwich and extended 4.05 miles to 3 miles north-northeast of Greenwich. The torna
Jun 15, 8:18 PM EDTTORNADO3 Nw Greenwich, OHAn NWS Cleveland Storm Survey confirms an EF-1 tornado with a maximum wind speed of 105 mph occurred in Huron County on June 15 2023. This tornado started 3 miles northwest of Greenwich and extended 4.05 miles to 3 miles north-northeast of Greenwich. The torna
Jun 15, 8:32 PM EDTHAIL 1.75Savannah, OH
Jun 15, 8:32 PM EDTHAIL 1.75Savannah, OH
Jun 15, 8:35 PM EDTHAIL 1.252 E Bailey Lakes, OHReport from mPING: Half Dollar (1.25 in.).
Jun 15, 8:35 PM EDTHAIL 1.252 E Bailey Lakes, OHReport from mPING: Half Dollar (1.25 in.).
Jun 15, 8:37 PM EDTHAIL 2.25Bailey Lakes, OHPicture submitted via social media.
Jun 15, 8:37 PM EDTHAIL 2.25Bailey Lakes, OHPicture submitted via social media.
Jun 15, 8:46 PM EDTHAIL 1.53 Nne Polk, OHTime estimated via radar.
Jun 15, 8:46 PM EDTHAIL 1.53 Nne Polk, OHTime estimated via radar.
Jun 15, 8:47 PM EDTTORNADO3 Wsw Polk, OHPreliminary NWS storm survey determined an EF-0 tornado with estimated winds of 85 mph and an estimated width of 300 yards touched down 1 mile north-northeast of Nankin, OH and tracked southeast for 1.2 miles. The tornado uprooted trees and damaged multiple ou
Jun 15, 8:47 PM EDTTORNADO3 Wsw Polk, OHPreliminary NWS storm survey determined an EF-0 tornado with estimated winds of 85 mph and an estimated width of 300 yards touched down 1 mile north-northeast of Nankin, OH and tracked southeast for 1.2 miles. The tornado uprooted trees and damaged multiple ou
Jun 15, 8:49 PM EDTHAIL 1.753 E Bailey Lakes, OHReport from mPING: Golf Ball (1.75 in.).
Jun 15, 8:49 PM EDTHAIL 1.753 E Bailey Lakes, OHReport from mPING: Golf Ball (1.75 in.).
Jun 15, 8:50 PM EDTTSTM WND DMG3 Wsw Polk, OHNumerous trees down along SR 58 between County Rd 801 and 852.
Jun 15, 8:50 PM EDTTSTM WND DMG3 Wsw Polk, OHNumerous trees down along SR 58 between County Rd 801 and 852.
Jun 15, 8:50 PM EDTHAIL 1.753 Sw Polk, OH
Jun 15, 8:50 PM EDTHAIL 1.753 Sw Polk, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:17 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS51 KCLE 160009
SVRCLE
OHC005-043-077-093-103-139-143-160100-
/O.NEW.KCLE.SV.W.0047.230616T0009Z-230616T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
809 PM EDT Thu Jun 15 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Richland County in north central Ohio...
  Huron County in north central Ohio...
  Erie County in north central Ohio...
  Southwestern Medina County in northeastern Ohio...
  Ashland County in north central Ohio...
  Southeastern Sandusky County in northwestern Ohio...
  Southwestern Lorain County in north central Ohio...

* Until 900 PM EDT.

* At 809 PM EDT, a severe thunderstorm was located near Norwalk,
  moving southeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Trained spotters reported. Golf ball sized hail was 
           reported in Norwalk with this storm.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           damage to trees and power lines.

* Locations impacted include...
  Mansfield, Sandusky, Ashland, Norwalk, Bellevue, Rittman, Willard,
  Wellington, Lodi, New London, Creston, Plymouth, Northern Milan,
  Milan, Wakeman, Castalia, Chippewa Lake, Hayesville, Savannah and
  Polk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4084 8254 4100 8273 4100 8283 4125 8284
      4127 8295 4138 8291 4142 8271 4138 8252
      4125 8219 4099 8176 4099 8213 4077 8213
      4077 8239
TIME...MOT...LOC 0009Z 304DEG 33KT 4118 8252 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
2 follow-up statements
678 
WWUS51 KCLE 160035
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
835 PM EDT Thu Jun 15 2023

OHC143-160044-
/O.CAN.KCLE.SV.W.0047.000000T0000Z-230616T0100Z/
Sandusky OH-
835 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central, northeastern and northwestern Ohio.

LAT...LON 4086 8253 4100 8273 4105 8278 4125 8284
      4133 8284 4139 8270 4134 8251 4119 8219
      4099 8190 4099 8213 4077 8213 4077 8239
TIME...MOT...LOC 0034Z 304DEG 33KT 4105 8226 

$$

OHC005-043-077-093-103-139-160100-
/O.CON.KCLE.SV.W.0047.000000T0000Z-230616T0100Z/
Richland OH-Huron OH-Erie OH-Medina OH-Ashland OH-Lorain OH-
835 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN RICHLAND...HURON...ERIE...SOUTHWESTERN MEDINA...
ASHLAND AND SOUTHWESTERN LORAIN COUNTIES...

At 834 PM EDT, a severe thunderstorm was located 7 miles north of
Polk, or 12 miles north of Ashland, moving southeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Law enforcement. Golf ball sized hail was recently reported 
         in Savanna in northern Ashland County. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Ashland, Norwalk, Bellevue, Willard, Wellington, Lodi, New London,
Plymouth, Northern Milan, Milan, Wakeman, Hayesville, Savannah, Polk,
Sullivan, Greenwich, Monroeville, Spencer, Berlin Heights and
Jeromesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4086 8253 4100 8273 4105 8278 4125 8284
      4133 8284 4139 8270 4134 8251 4119 8219
      4099 8190 4099 8213 4077 8213 4077 8239
TIME...MOT...LOC 0034Z 304DEG 33KT 4105 8226 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sullivan
303 
WWUS51 KCLE 160100
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
900 PM EDT Thu Jun 15 2023

OHC005-043-077-093-103-139-160108-
/O.EXP.KCLE.SV.W.0047.000000T0000Z-230616T0100Z/
Richland OH-Huron OH-Erie OH-Medina OH-Ashland OH-Lorain OH-
900 PM EDT Thu Jun 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND...
HURON...ERIE...SOUTHWESTERN MEDINA...ASHLAND AND SOUTHWESTERN LORAIN
COUNTIES WILL EXPIRE AT 900 PM EDT...
    
A Tornado Warning remains in effect until 930 PM EDT for eastern 
Ashland County. Please see that bulletin for more information. 

Other thunderstorms in the area have weakened below severe limits 
but remain capable of producing gusty winds and small hail. 

LAT...LON 4086 8253 4100 8273 4105 8278 4125 8284
      4133 8284 4139 8270 4134 8251 4119 8219
      4099 8190 4099 8213 4077 8213 4077 8239
TIME...MOT...LOC 0058Z 304DEG 33KT 4093 8203 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:25 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 15, 4:25 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
425 PM EDT Thu Jun 15 2023

.SYNOPSIS...
Low pressure will pull a cold front southeast across the area this
evening. A trough will linger over the eastern Great Lakes on
Friday. A ridge of high pressure will return for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
The forecast area resides between a ridge of high pressure over
western Pennsylvania and surface low pressure over southern lower
Michigan. Moisture is pooling near and immediately ahead of this
feature with dewpoints approaching 60 degrees along the I-75
corridor while holding steady or slowly starting to increase in the
east. The combination of smoke and increasing cirrus has limiting
warming and lowered high temperatures into the 70s for most
areas. Mixed layer CAPE is near 1000 J/kg ahead of low pressure
in eastern Indiana and expecting instability to increase across
mainly NW Ohio this evening as low level moisture continues to
increase. Instability is expected to peak through about 7 PM
before we lose heating and experience some marginal stabilization
of the boundary layer.

Cumulus cloud field has developed from near Lansing southwest into
northern Indiana along the cold front. Overall deep layer
moisture is less than previously expected as evident by
considerable dry air in the low level water vapor imagery. This
may result in lower coverage of showers and thunderstorms but
have only lowered pops by 10-20 percent given stronger forcing
is yet to arrive. Potent upper level low continues to pivot
south across Michigan late this afternoon with a few
thunderstorms starting to develop over Central Lower Michigan.
We do still expect showers and thunderstorms to develop as the
stronger forcing interacts with the surface front reaching NW
Ohio towards 23Z. In addition, activity that develops over
southeast Michigan may consolidate over Lake Erie and eventually
move onshore near and east of Cleveland as the surface low
crosses the lake later this evening. The area is included in a
marginal risk for severe weather as shear increases with a jet
streak at 500mb rounding the base of the trough. Main window
for any strong to severe thunderstorms will be from 5-10 PM
although may start to see some CIN developing after 8 PM. Main
severe weather concerns this evening are a few wind gusts of
50-60 mph and hail to quarter size. There is some backing of the
low level flow ahead of the low and can not rule out some
rotation in the atmosphere but LCLs are likely to be too high
for much of a tornado concern.

Rain showers will linger in the east overnight with cold advection
ramping up behind the front. Low clouds also arrive behind this
low so minimum temperatures are only expected to drop into the
low to mid 50s. Scattered showers may linger across eastern Ohio
and Pennsylvania through midday on Friday with the upper trough
overhead. Clearing from the northwest will be gradual through
the afternoon as high pressure builds into the western Great
Lakes. Conditions continue to dry on Friday night with lows in
the upper 40s to lower 50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level ridging and surface high pressure will build over
the area from the west during the day Saturday and into the
weekend. This ridge begins to weaken as it moves eastward on
Sunday as an upper low attempts to move into the Ohio/Tennessee
Valley. We should stay dry through the short term as the surface
low remains far enough to the south of our area. Highs will be
on the increase this weekend with Saturday's highs rise into the
upper 80s across western Ohio, mid 70s in central Ohio, and low
70s across eastern Ohio and NW PA. By Sunday, highs in the low
to mid 80s will be common areawide with the exception of NW PA
with highs in the upper 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Upper low over the Ohio Valley may provide enough low level moisture
and upper level support to provide some shower/thunderstorm chances
during the long term period. Temperatures will gradually cool down
next week with highs starting in the mid to upper 80s on Monday with
highs in the upper 70s by Thursday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
All terminals remain VFR with thickening high cloud this
afternoon. Thunderstorms are expected to develop late this
afternoon into this evening ahead of low pressure moving
southeast into the area. Overall the atmosphere appears drier
and timing of thunderstorms has slowed by an hour or two at all
terminals. Still included a tempo of 2-3 hours at each terminal
with thunderstorms, gusty winds of 30-35 knots, and rain with
MVFR or IFR visibilities. Sky conditions are expected to remain
VFR until precipitation arrives. This low pressure system will
pull a cold front south across the area with ceilings dropping
to MVFR and likely IFR for a 3-5 hour window, mainly between
9-14Z. Showers will linger overnight and even into Friday
morning across Northeast Ohio and Northwest Pennsylvania.

Winds will tend to out of the south or southwest ahead of the
low pressure system, eventually shifting to the west and then north
behind the low with the wind shift occurring between 09-15Z.

Outlook...Scattered rain showers linger into Friday afternoon
and night across NW Pennsylvania.

&&

.MARINE...
Low pressure and its associated cold front will move southeast
across the lake overnight tonight. High pressure then builds in
behind this low through the weekend. Light and southeasterly winds
ahead of the cold front become northerly at 10-15 knots by Friday
morning. Northerly flow remains over the lake until high pressure
takes hold over our area by late Saturday night and winds will
decrease and become light and variable through the rest of the
weekend. Easterly flow 10-15 knots then takes hold as we become
sandwiched between two low pressure systems.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...KEC
MARINE...Iverson
Hazardous weather outlook, Jun 15, 7:38 PM EDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
738 PM EDT Thu Jun 15 2023

LEZ144>147-164>167-OHZ009>013-017>021-027>031-162345-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Erie-Lorain-
Cuyahoga-Lake-Geauga-Hancock-Seneca-Huron-Medina-Summit-Wyandot-
Crawford-Richland-Ashland-Wayne-
738 PM EDT Thu Jun 15 2023

...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142-143-148-149-162-163-168-169-OHZ003-006>008-014-022-023-
032-033-036>038-047-089-PAZ001>003-162345-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Ashtabula Inland-Portage-
Trumbull-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
738 PM EDT Thu Jun 15 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 15, 6:22 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
622 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Dmg     4 WNW Harbor View       41.72N 83.52W
06/15/2023                   Lucas              OH   911 Call Center

            Multiple utility poles down and report of a
            roof blown off of a house in Washington
            Township. Time estimated via radar.

&&

Maines
Local storm report, Jun 15, 6:32 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
632 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             2 NW Harbor View        41.71N 83.48W
06/15/2023  E2.50 inch       Lucas              OH   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

Maines
Local storm report, Jun 15, 6:37 PM EDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
637 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             3 NW Harbor View        41.72N 83.48W
06/15/2023  M2.00 inch       Lucas              OH   Trained Spotter

&&

Maines
Local storm report, Jun 15, 6:56 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
656 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Hail             6 NNE Rocky Ridge       41.61N 83.17W
06/15/2023  M1.25 inch       Ottawa             OH   Trained Spotter

&&

Maines
Special weather statement, Jun 15, 7:13 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
713 PM EDT Thu Jun 15 2023

OHZ017-160000-
Hancock OH-
713 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northern Hancock
County through 800 PM EDT...

At 713 PM EDT, Doppler radar was tracking a strong thunderstorm near
McComb, or 10 miles northeast of Ottawa, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Vanlue, Van
Buren, Bloomdale, Benton Ridge and Bairdstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4117 8358 4116 8342 4100 8342 4099 8346
      4097 8346 4099 8388 4117 8388
TIME...MOT...LOC 2313Z 268DEG 34KT 4109 8385

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jun 15, 7:47 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
747 PM EDT Thu Jun 15 2023

OHZ006-017-018-160030-
Seneca OH-Wood OH-Hancock OH-
747 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of western Seneca,
southeastern Wood and northeastern Hancock Counties through 830 PM
EDT...

At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fostoria, North Baltimore, Arcadia, Van Buren, New Riegel,
Bloomdale, Bettsville, Risingsun, Cygnet, Jerry City, West Millgrove,
Bairdstown, Bascom and Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4130 8375 4127 8342 4125 8342 4126 8322
      4124 8301 4099 8307 4099 8312 4112 8378
TIME...MOT...LOC 2346Z 277DEG 32KT 4120 8367

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:02 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood43 min
Jun 15, 8:08 PM EDTAreal Flood AdvisoryCLEErie, Huron, Ottawa, Sandusky, Seneca4 hr
Jun 15, 8:21 PM EDTTornado WarningCLEAshland, Huron, Richland24 min
Jun 15, 8:30 PM EDTFlash Flood WarningCLEErie, Huron5 hr
Jun 15, 8:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEWayne79 min
Jun 15, 8:45 PM EDTSpecial Marine WarningCLE90 min
Jun 15, 8:48 PM EDTTornado WarningCLEAshland, Wayne42 min
Jun 15, 8:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 15, 9:15 PM EDTAreal Flood AdvisoryCLEAshland, Wayne3 hr
Jun 15, 9:23 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Morrow, Richland, Wayne67 min
Jun 15, 9:53 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne46 min
Jun 15, 10:07 PM EDTSpecial Weather StatementCLEKnox53 min
Jun 15, 10:08 PM EDTAreal Flood AdvisoryCLEAshland, Wayne2 hr
Jun 15, 11:02 PM EDTSpecial Weather StatementCLEKnox28 min
Jun 16, 4:06 AM EDTSmall Craft AdvisoryCLE18 hr
Jun 16, 4:07 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more18 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.